Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 30, NWS Topeka, KS

May 7, 2015Washington County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 7, 2015, 4:00 PM CDT for Washington County, Kansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2015, 4:00 PM CDT (21:00 UTC)
Expired
May 7, 2015, 4:30 PM CDT
In force
30 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Washington County, KS

The radar

The Topeka radar (KTWX), 113 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
335 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
1075 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WUUS53 KTOP 072100
SVRTOP
KSC201-072130-
/O.NEW.KTOP.SV.W.0030.150507T2100Z-150507T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
400 PM CDT THU MAY 7 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL WASHINGTON COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 430 PM CDT

* AT 357 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
  OF HANOVER...AND MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HANOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3998 9681 3993 9680 3982 9680 3973 9696
      3984 9707
TIME...MOT...LOC 2100Z 229DEG 8KT 3984 9693

HAIL...1.00IN
WIND...60MPH

$$

GARGAN
2 follow-up statements
435 
WWUS53 KTOP 072114
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
414 PM CDT THU MAY 7 2015

KSC201-072130-
/O.CON.KTOP.SV.W.0030.000000T0000Z-150507T2130Z/
WASHINGTON-
414 PM CDT THU MAY 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WASHINGTON COUNTY UNTIL 430 PM CDT...

AT 412 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST 
OF HANOVER...AND MOVING NORTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HANOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3998 9681 3993 9680 3982 9680 3976 9697
      3984 9707
TIME...MOT...LOC 2113Z 229DEG 8KT 3986 9690

HAIL...1.00IN
WIND...60MPH

$$

GARGAN
969 
WWUS53 KTOP 072127
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
427 PM CDT THU MAY 7 2015

KSC201-072137-
/O.EXP.KTOP.SV.W.0030.000000T0000Z-150507T2130Z/
WASHINGTON-
427 PM CDT THU MAY 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY
WILL EXPIRE AT 430 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

LAT...LON 3998 9681 3993 9680 3982 9680 3976 9697
      3984 9707
TIME...MOT...LOC 2127Z 229DEG 8KT 3988 9687

$$

GARGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 12:55 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, May 7, 12:55 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1255 PM CDT Thu May 7 2015

...Update to aviation forecast discussion...

.SHORT TERM...(Today and Tonight)
Issued at 253 AM CDT THU MAY 7 2015

Water vapor imagery shows a shortwave through moving northeast
across the plains with northeast Kansas just behind the trough
axis. Large scale subsidence was likely contributing to the lack
of thunderstorm coverage over the area after midnight. As the
surface, a cold front was approaching from the northwest. At 08
UTC, the front extended from central Nebraska southwest into
Colorado. The cold front is forecast to move east reaching our
northwest counties by late in the day. Ahead of the boundary,
southeast flow continues with little or no forcing to support
additional thunderstorm development. However, the atmosphere
remains unstable with very little cap. Will keep small POPs in the
forecast today before the front arrives late this afternoon.

For tonight...there should be enough convergence near the front
late this afternoon the release the instability and for
thunderstorms to develop. The wind fields are much weaker this
afternoon compared to yesterday and there isn't a strong shortwave
moving through. This is good news concerning severe storms, but
the weaker wind fields and a slow moving boundary could result in
more heavy rainfall. PW's are closer to 1.20 inches which is still
very moist, but less than the last couple of days. Short term
trends will need to be monitored for a possible flash flood watch
if the rain develops over areas recently hit hard by heavy rain.

.LONG TERM...(Friday through Wednesday)
Issued at 253 AM CDT THU MAY 7 2015

The cold front should be somewhere over eastern Kansas Friday
morning. There is plenty of uncertainty about how far south it
will go before heading back north as a warm front. The 00 UTC GFS
brings the boundary as far south as our southern counties Friday
and then it starts to move slowly north. The 00 UTC NAM was very
similar with respect to the frontal position. There should not be
strong forcing aloft with general southwest flow on Friday. Near the
boundary, the airmass should once again be unstable and
thunderstorms should develop and then move northeast into
northeast Kansas Friday night producing another round of
potentially heavy rainfall.

The whole system moves out of the desert southwest on Saturday and
Sunday. Severe weather parameters increase again Saturday
afternoon. Based on current model solutions, the storms should
initiate southwest of northeast Kansas and them move into the area
Saturday night. Will go high POPS for this scenario.

On Sunday, we remain in the warm sector and there it still
potential for more severe weather, but the high probabilities appear
to be east of northeast Kansas. Drier weather is in store for
early next which will be a welcome change.

&&

.AVIATION...(For the 18Z TAFs through 18Z Friday Afternoon)
Issued at 1242 PM CDT THU MAY 7 2015

Deck of MVFR stratus hanging in over central KS and KMHK. Expect
this to lift early this afternoon. Thunderstorm chances begin
again by mid to late afternoon at MHK and early evening farther
east at FOE and TOP. Other than in thunderstorms, could get
another stratus deck in later tonight with MVFR ceilings.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Johnson
LONG TERM...Johnson
AVIATION...GDP
Hazardous weather outlook, May 7, 5:22 AM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
522 AM CDT THU MAY 7 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-081030-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
522 AM CDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND
CONTINUE THROUGH THE NIGHT ACROSS THE AREA. SEVERE STORMS ARE
AGAIN POSSIBLE OVER THE PARTS OF NORTH CENTRAL KANSAS. THE TORNADO
RISK IS MUCH LESS THAN WEDNESDAY...BUT DAMAGING WIND AND LARGE
HAIL ARE POSSIBLE. IN ADDITION...THE STORMS MAY PRODUCE LOCALLY
HEAVY RAIN WHICH MIGHT CAUSE FLASH FLOODING.

RIVER FLOODING IS EXPECTED ALONG THE REPUBLICAN RIVER NEAR
SCANDIA IN REPUBLIC COUNTY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ROUNDS OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH
SATURDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE AND ALL
STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINS AND
FLOODING.

THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE SATURDAY
NIGHT WITH MODES OF SEVERE WEATHER POSSIBLE.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON WITH A RISK
OF ADDITIONAL SEVERE STORMS OVER THE EASTERN PARTS OF KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE EACH DAY THROUGH SUNDAY.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Special weather statement, May 7, 10:17 AM CDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1017 AM CDT THU MAY 7 2015

KSZ040-055-056-058-059-071615-
ANDERSON-COFFEY-DOUGLAS-FRANKLIN-OSAGE-
1017 AM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTHWESTERN
ANDERSON...NORTHEASTERN COFFEY...SOUTH CENTRAL DOUGLAS AND FRANKLIN
COUNTIES...

THROUGH 1115 AM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 30 MPH
ACROSS PORTIONS OF SOUTHEASTERN OSAGE...NORTHWESTERN ANDERSON...
NORTHEASTERN COFFEY...SOUTH CENTRAL DOUGLAS AND FRANKLIN COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE WILLIAMSBURG...QUENEMO...POMONA LAKE...POMONA...
PRINCETON...OTTAWA...CENTROPOLIS AND RANTOUL.

MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE MARKERS 157 AND 194 COULD
ALSO BE AFFECTED.

&&

LAT...LON 3854 9506 3828 9555 3853 9581 3884 9526
      3860 9506
TIME...MOT...LOC 1517Z 233DEG 24KT 3848 9557

SANDERS
Local storm report, May 7, 10:49 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1049 AM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 N BELLEVILLE          39.88N 97.63W
05/07/2015  M1.13 INCH       REPUBLIC           KS   COCORAHS

            24 HOUR TOTAL

&&

EH
Local storm report, May 7, 10:50 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1050 AM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 SSW MORROWVILLE       39.79N 97.20W
05/07/2015  M1.41 INCH       WASHINGTON         KS   COCORAHS

            24 HOUR TOTAL

&&

EH
Special weather statement, May 7, 2:53 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
253 PM CDT THU MAY 7 2015

KSZ009-072030-
WASHINGTON-
253 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WASHINGTON COUNTY...

THROUGH 330 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 25 MPH
ACROSS PORTIONS OF NORTHERN WASHINGTON COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE WASHINGTON...HOLLENBERG AND HANOVER.

&&

LAT...LON 4000 9680 3984 9680 3969 9722 3983 9733
      4001 9703 4001 9681
TIME...MOT...LOC 1953Z 237DEG 22KT 3981 9717

SANDERS
Special weather statement, May 7, 3:19 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
319 PM CDT THU MAY 7 2015

KSZ034-035-072045-
DICKINSON-OTTAWA-
319 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OTTAWA AND NORTHWESTERN
DICKINSON COUNTIES...

THROUGH 345 PM CDT...A CLUSTER OF THUNDERSTORM WILL MOVE NORTHEAST
AT 20 MPH ACROSS PORTIONS OF SOUTHERN OTTAWA AND NORTHWESTERN
DICKINSON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS
OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE NILES.

&&

LAT...LON 3905 9793 3917 9738 3895 9729 3892 9738
      3896 9738 3895 9793
TIME...MOT...LOC 2018Z 244DEG 20KT 3898 9757

GARGAN
Special weather statement, May 7, 3:32 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
332 PM CDT THU MAY 7 2015

KSZ009-010-072100-
MARSHALL-WASHINGTON-
332 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL AND
NORTHEASTERN WASHINGTON COUNTIES...

THROUGH 400 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 35
MPH ACROSS PORTIONS OF NORTHWESTERN MARSHALL AND NORTHEASTERN
WASHINGTON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THIS STORM IS CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL...STRONG
WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE BREMEN AND OKETO.

&&

LAT...LON 4000 9638 3977 9691 3994 9708 4001 9692
TIME...MOT...LOC 2031Z 241DEG 28KT 3989 9691

GARGAN

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:06 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa39 min
May 6, 7:12 PM CDTFlash Flood WarningTOPRepublic6 hr
May 6, 7:15 PM CDTTornado WarningTOPRepublic15 min
May 6, 7:23 PM CDTSevere Thunderstorm WarningTOPCloud, Republic37 min
May 6, 7:35 PM CDTTornado WarningTOPRepublic25 min
May 6, 7:41 PM CDTSevere Thunderstorm WarningTOPRepublic34 min
May 6, 7:41 PM CDTTornado Warning Tornado observedTOPRepublic19 min
May 6, 8:05 PM CDTSevere Thunderstorm WarningTOPOttawa40 min
May 6, 8:05 PM CDTTornado WarningTOPRepublic25 min
May 6, 8:20 PM CDTTornado WarningTOPOttawa25 min
May 6, 8:28 PM CDTTornado WarningTOPClay, Cloud, Republic, Washington32 min
May 6, 8:43 PM CDTTornado Warning Tornado observedTOPOttawa17 min
May 6, 8:52 PM CDTSevere Thunderstorm WarningTOPCloud, Republic, Washington53 min
May 6, 8:58 PM CDTTornado WarningTOPClay, Cloud, Ottawa32 min
May 6, 9:04 PM CDTTornado WarningTOPRepublic29 min
May 6, 9:14 PM CDTTornado WarningTOPWashington31 min
May 6, 9:26 PM CDTTornado WarningTOPClay, Cloud34 min
May 6, 9:36 PM CDTSevere Thunderstorm WarningTOPWashington24 min
May 6, 9:50 PM CDTTornado Warning Tornado observedTOPClay, Cloud, Washington25 min
May 6, 10:11 PM CDTTornado WarningTOPWashington34 min
May 6, 10:39 PM CDTTornado WarningTOPWashington36 min
May 7, 12:13 AM CDTRiver Flood WarningTOPRepublic33 hr
May 7, 12:55 AM CDTAreal Flood WarningTOPRepublic6 hr
May 7, 9:07 AM CDTSpecial Weather StatementTOPOsage23 min
May 7, 9:14 AM CDTSpecial Weather StatementTOPLyon31 min
May 7, 9:18 AM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage42 min
May 7, 9:44 AM CDTSpecial Weather StatementTOPOsage46 min
May 7, 9:53 AM CDTSpecial Weather StatementTOPCoffey37 min
May 7, 10:17 AM CDTSpecial Weather StatementTOPFranklin58 min
May 7, 10:29 AM CDTSevere Thunderstorm WarningTOPDouglas10 min
May 7, 2:53 PM CDTSpecial Weather StatementTOPWashington37 min
May 7, 3:13 PM CDTRiver Flood WarningTOPMarshall5 days
May 7, 3:13 PM CDTRiver Flood WarningTOPMarshall3 days
May 7, 3:19 PM CDTSpecial Weather StatementTOPOttawa26 min
May 7, 3:32 PM CDTSpecial Weather StatementTOPMarshall28 min
May 7, 3:46 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa29 min
May 7, 4:17 PM CDTSpecial Weather StatementTOPOttawa28 min
May 7, 4:29 PM CDTSpecial Weather StatementTOPWashington31 min
May 7, 4:33 PM CDTRiver Flood WarningTOPWashington57 hr
May 7, 4:36 PM CDTSevere Thunderstorm WarningTOPClay, Washington24 min
May 7, 4:54 PM CDTFlash Flood WarningTOPMarshall, Washington4 hr
May 7, 4:59 PM CDTSevere Thunderstorm WarningTOPWashington10 min
May 7, 5:16 PM CDTSpecial Weather StatementTOPWashington29 min
May 7, 5:41 PM CDTSpecial Weather StatementTOPOttawa34 min
May 7, 5:54 PM CDTSpecial Weather StatementTOPWashington36 min
May 7, 6:06 PM CDTSpecial Weather StatementTOPDickinson24 min
May 7, 6:39 PM CDTSpecial Weather StatementTOPDickinson36 min
May 7, 6:41 PM CDTSpecial Weather StatementTOPNemaha34 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.